# SDR AALA202204078143

- Difficulty date: March 28, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 64,906 hours, 29,603 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT FACING OVER WING EMERGENCY EXIT SIGN IS INOPERATIVE. **SUPPLEMENTAL REPORT FOR AALA202203298143: REPLACED LAMPS AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-16.** (CLOSED)
